# SDR 95FDEA00865

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WL 208, LBL 45, STA 560, HAS CORROSION IN WELL.  REMOVED AND REPLACED SEAT TRACK.
